It is currently Sat Aug 19, 2017 3:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
 Post subject: Side Effects??
PostPosted: Tue Nov 04, 2008 3:38 am 
Offline
Average Poster
Average Poster

Joined: Sat Nov 01, 2008 10:46 pm
Posts: 9
Can the sweating be a side effect too? I suffered from cold sweats, my skin burning and my face would turn beat red when I withdrawled before. Today I sweated all day. My hair was actually wet most of the day at work.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Nov 05, 2008 1:21 am 
Offline
Average Poster
Average Poster

Joined: Sat Nov 01, 2008 10:46 pm
Posts: 9
I have been researching side effects and have found out that sweating is one of Sub. Does anyone know if it will go away??


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 06, 2008 4:05 am 
Offline
Average Poster
Average Poster

Joined: Tue Nov 04, 2008 1:23 am
Posts: 14
What kind of sweating? Like, night sweats, or just profuse, all-body sweat? How long has it been since you switched from your drug of choice to Suboxone?

I used to have cold sweats at night, and also my feet would sweat during the day profusely. As your body & mind adjust to the Sub, all side-effects from withdrawal, in my experience, eventually goes away.

Try to hang in there. It is a little uncomfortable the first week or so, but after that you will feel MUCH better. Just STICK with it. Even if it takes longer than that to adjust, still stick with it, it's definitely worth it.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Nov 07, 2008 10:19 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 01, 2008 10:46 pm
Posts: 9
S1thari wrote:
What kind of sweating? Like, night sweats, or just profuse, all-body sweat? How long has it been since you switched from your drug of choice to Suboxone?

I used to have cold sweats at night, and also my feet would sweat during the day profusely. As your body & mind adjust to the Sub, all side-effects from withdrawal, in my experience, eventually goes away.

Try to hang in there. It is a little uncomfortable the first week or so, but after that you will feel MUCH better. Just STICK with it. Even if it takes longer than that to adjust, still stick with it, it's definitely worth it.


Thank you for ur reply. Mostly my head and face. I am sticking with it.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Mar 21, 2009 1:14 pm 
Offline
Average Poster
Average Poster

Joined: Fri Mar 20, 2009 12:56 pm
Posts: 28
Only thing I notice is sweating at night some. This however is a lot less then when I was on painkillers. I dont wake up from it like I used to but my hair is damp in the morning when I get up.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group